# SDR CA060327005

- Difficulty date: March 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 7,114 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650C063
- Condition: Cut
- Location: Mlg
- Part time: 103 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAIN TIRE POSSIBLE SIDEWALL PUNCTURE DURING LANDING ROLLOUT. NO OTHER DISCREPANCIES NOTED OTHER THAN DAMAGED SIDEWALL. NO DAMAGE TO AIRCRAFT OR OTHER COMPONENTS NOTED. (TC NR 20060327005)
